# SDR 96UAL900135

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737322
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 335014511
- Condition: Cracked
- Location: Eng Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, FLUORESCENT PENETRATE INSPECTION OF THE FAN DISK, TWO DOVETAIL CRACKS WERE FOUND.  ONE CRACK WAS FOUND AT THE BOTTOM OF THE DOVETAIL SLOT NR 6 RIGHT PRESSURE FACE.  THE SECOND CRACK WAS FOUND AT THE BOTTOM OF THE DOVETAIL SLOT NR 22 LEFT PRESSURE FACE.
